# SDR VNAA2020092011101

- Difficulty date: September 19, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 10,742 hours, 9,779 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE IN FLIGHT WHEN GEAR UP SELECTED.  CREW DECLARED EMERGENCY AND DIVERTED TO CAK.  INTERROGATED MDC AND FOUND MULTIPLE FAULTS FLAGGING NLG PROXIMITY SENSOR PX22.  FOUND PX22 TO BE READING "DEGRADED FAR" IN MDC WITH GEAR UP WHEN IT WAS SUPPOSED TO BE "VALID NEAR".  ADJUSTED PX22, IAW CRJ 900 AMM 32-61-05-820-804-A01-PSA.  OPS CHECK GOOD AT THIS TIME.  GEAR WAS SWUNG MULTIPLE TIMES AFTER ADJUSTMENT AND FAULT DID NOT REOCCUR.
